# SDR SWI202403110196

- Difficulty date: January 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Rt Transcowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INBD A BRACKET IS CRACKED   (C-CHECK RO 3/10/2024)   R/H UPPER TRANSCOWL I/B "A" BRACKET HAS BEEN REMOVED AND REPLACED REF REO# 670-54-21-971, REV B, DATED 11/28/23. REFER TO CONTINUATION SHEET FOR DETAILS. COMPLIED W/SKYCARD  51-900-1002 SKY.
